# SDR SWAA2021072689888

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 402; RBL 24; WL 156.5 (MARKED). ; / [01] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS.402; RBL 24; WL156.5 PER SRM 51-10-02 MAX. MAT. LOSS L=1.5' X W=.6' X D=0.020' REMAINING THICKNESS IS 0.020' . FOUND OUT OF LIMITS REWORKED AREA IAW. SRM 53-00-53-1A-2 PARAG. 4.A.(2) DETAIL D FIG 103. AND SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2 ITEM 1 BAC1496-444 ORIG.THICKNESS 0.040'. USED TOOL ID:ATS1672;S/N 65092939;DUE DATE:03/2022.; [02] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS400 BS420; RBL24; WL156.5 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [10] INSTALLED ON FCB FLOOR TO SIDEWALL SUPPORT BTW BS.400- 420; WL;156.5; RBL.24; PER SRM 51-40-02;DWG#143A7500.; [11] REMOVED AND REPLACE ON FCB FLOOR TO SIDEWALL SUPPORT P/N 143A7501-184 PER SRM51-10-02; ITEM 9.C. DWG# 143A7500.
